# SDR SWAA2024021251159

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 37,554 hours, 17,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EXTERIOR EMERGENCY LIGHT INOP.<[01] REM0VED AND REPLACED L/H AFT EXTERIOR EMERGENCY LIGHT LAMP.OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME REF AMM 33-51-04
